MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER THERMOCOOL NAV BI-DIRECTIONAL CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER THERMOCOOL NAV BI-DIRECTIONAL CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number BNI75TCDFH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device investigation details: the device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30533502m number, and no internal action related to the complaint was found during the review if additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Initial reporter phone: (b)(6).Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent a ventricular tachycardia (vt) ablation procedure with an ez steer" thermocool¿ nav bi-directional catheter and the patient suffered heart block av requiring temporarily pacing wire to be inserted and planning for a cardiac resynchronization therapy with defibrillation (crt-d).During a vt ablation when tachycardia was stopped, av block was present.A temporary pacemaker was inserted.The physician commented that originally, there were several types of vt, and today's vt is close to his, so i just need to stop the tachycardia.This adverse event was discovered during use of biosense webster products.The physicians opinion on the cause of this adverse even was that it was patient condition related.The origin of the vt was close to his-bundle.Patient outcome was reported as improved.It was not reported that extended hospitalization was required.

Brand Name
EZ STEER THERMOCOOL NAV BI-DIRECTIONAL CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
MDR Report Key12192923
Report Number2029046-2021-01150
Device Sequence Number1390560
Product Code OAD
UDI-Device Identifier10846835003338
UDI-Public10846835003338
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model NumberBNI75TCDFH
Device Catalogue NumberBNI75TCDFH
Device Lot Number30533502M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR